Previous |  Up |  Next

Article

Title: Statistical convergence of subsequences of a given sequence (English)
Author: Mačaj, M.
Author: Šalát, T.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 126
Issue: 1
Year: 2001
Pages: 191-208
Summary lang: English
.
Category: math
.
Summary: This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories. (English)
Keyword: asymptotic density
Keyword: statistical convergence
Keyword: Lebesgue measure
Keyword: Hausdorff dimension
Keyword: Baire category
MSC: 11K55
MSC: 18B05
MSC: 40A05
idZBL: Zbl 0982.45002
idMR: MR1826482
.
Date available: 2009-09-24T21:49:03Z
Last updated: 2012-06-18
Stable URL: http://hdl.handle.net/10338.dmlcz/133923
.
Reference: [1] Buck, R. C., Pollard, H.: Convergence and summability properties of subsequences.Bull. Amer. Math. Soc 49 (1943), 924–931. MR 0009209
Reference: [2] Červeňanský, J.: Statistical convergence and statistical continuity.Zborník vedeckých prác MtF STU 6 (1998), 207–212.
Reference: [3] Connor, J.: The statistical and strong $p$-Cesàro convergence of sequences.Analysis 8 (1988), 47–63. Zbl 0653.40001, MR 0954458
Reference: [4] Connor, J.: On strong matrix summability with respect to a modulus and statistical convergence.Canad. Math. Bull. 32 (1989), 194–198. Zbl 0693.40007, MR 1006746
Reference: [5] Connor, J.: Two valued measures and summability.Analysis 10 (1990), 373–385. Zbl 0726.40009, MR 1085803
Reference: [6] Connor, J.: $R$-type summability methods, Cauchy criteria, $P$-sets and statistical convergence.Proc. Amer. Math. Soc. 115 (1992), 319–327. Zbl 0765.40002, MR 1095221
Reference: [7] Connor, J., Kline, J.: On statistical limit points and the consistency of statistical convergence.J. Math. Anal. Appl. 197 (1996), 392–399. MR 1372186
Reference: [8] Cooke, R. G.: Infinite Matrices and Sequence Spaces.Moskva, 1950. (Russian) Zbl 0040.02501, MR 0040451
Reference: [9] Fast, H.: Sur la convergence statistique.Coll. Math. 2 (1951), 241–244. Zbl 0044.33605, MR 0048548
Reference: [10] Freedman, A. R., Sember J. J.: Densities and summability.Pac. J. Math. 95 (1981), 293–305. MR 0632187
Reference: [11] Fridy, J. A.: On statistical convergence.Analysis 5 (1985), 301–313. Zbl 0588.40001, MR 0816582
Reference: [12] Fridy, J. A.: Statistical limit points.Proc. Amer. Math. Soc. 118 (1993), 1187–1192. Zbl 0776.40001, MR 1181163
Reference: [13] Fridy, J. A., Miller H. I.: A matrix characterization of statistical convergence.Analysis 11 (1991), 59–66. MR 1113068
Reference: [14] Hallberstam, H., Roth, K. F.: Sequences I.Oxford, 1966.
Reference: [15] Kostyrko, P., Mačaj, M., Šalát, T., Strauch, O.: On statistical limit points.(to appear). MR 1838788
Reference: [16] Miller, H. I.: A measure theoretical subsequence characterization of statistical convergence.Trans. Amer. Math. Soc. 347 (1995), 1811–1819. Zbl 0830.40002, MR 1260176
Reference: [17] Ostmann, H. H.: Additive Zahlentheorie I.Springer-Verlag, Berlin, 1956. Zbl 0072.03101, MR 0098721
Reference: [18] Šalát, T.: On Hausdorff measure of linear sets.Czechoslovak Math. J. 11 (1961), 24–56. (Russian) MR 0153802
Reference: [19] Šalát, T.: Eine metrische Eigenschaft der Cantorschen Etwicklungen der reellen Zahlen und Irrationalitätskriterien.Czechoslovak Math. J. 14 (1964), 254–266. MR 0168527
Reference: [20] Šalát, T.: Über die Cantorsche Reihen.Czechoslovak Math. J. 18 (1968), 25–56.
Reference: [21] Šalát, T.: On statistically convergent sequences of real numbers.Math. Slovaca 30 (1980), 139–150. MR 0587239
Reference: [22] Schoenberg, I. J.: The integrability of certain functions and related summability methods.Amer. Math. Monthly 66 (1959), 361–375. Zbl 0089.04002, MR 0104946
Reference: [23] Sikorski, R.: Funkcje rzeczywiste I (Real Functions).PWN, Warszawa, 1958. (Polish) MR 0091312
Reference: [24] Strauch, O.: Uniformly maldistributed sequences in a strict sense.Monatsh. Math. 120 (1995), 153–164. Zbl 0835.11029, MR 1348367
Reference: [25] Visser, C.: The law of nought-or-one.Studia Math. 7 (1938), 143–159. Zbl 0019.22501
.

Files

Files Size Format View
MathBohem_126-2001-1_16.pdf 358.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo